Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The dimension theory of certain cardinal algebras


Author: Peter A. Fillmore
Journal: Trans. Amer. Math. Soc. 117 (1965), 21-36
MSC: Primary 06.30
MathSciNet review: 0171732
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.30

Retrieve articles in all journals with MSC: 06.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0171732-1
PII: S 0002-9947(1965)0171732-1
Article copyright: © Copyright 1965 American Mathematical Society